# SDR SWAA2019083036432

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 41,758 hours, 24,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 4114A2212
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY OVERHEAD LIGHT EXIT SIGN BROKEN OFF.    R&R LIGHT ASSEMBLY PER AMM.
